# SDR SWIA972196

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 19,824 hours, 26,757 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING AIRCRAFT TO GATE CYCLED FLAPS 25 TO 0 DEGREES AND RECEIVED DISAGREEMENT ON OUTBOARD FLAPS.    REMOVED AND REPLACED LEFT NACELLE FLAP WITH A SERVICEABLE UNIT IAW EMB MM 27-50-08 AND RTT 27-307.  OPS AND LEAKS CHECKS GOOD.
